RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 138–141 (Mi mz1257)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

On the skew-symmetric part of the product of Toeplitz matrices

Kh. D. Ikramov, V. N. Chugunov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1257

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 124–127

Bibliographic databases:

Received: 15.10.1996

Citation: Kh. D. Ikramov, V. N. Chugunov, “On the skew-symmetric part of the product of Toeplitz matrices”, Mat. Zametki, 63:1 (1998), 138–141; Math. Notes, 63:1 (1998), 124–127

Citation in format AMSBIB
\Bibitem{IkrChu98}
\by Kh.~D.~Ikramov, V.~N.~Chugunov
\paper On the skew-symmetric part of the product of Toeplitz matrices
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 138--141
\mathnet{http://mi.mathnet.ru/mz1257}
\crossref{https://doi.org/10.4213/mzm1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631801}
\zmath{https://zbmath.org/?q=an:0919.15009}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 124--127
\crossref{https://doi.org/10.1007/BF02316153}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1257
  • https://doi.org/10.4213/mzm1257
  • http://mi.mathnet.ru/eng/mz/v63/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marin, JM, “Linear Toeplitz covariance structure models with optimal estimators of variance components”, Linear Algebra and Its Applications, 354 (2002), 195  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Gu, C, “Commutation relations for Toeplitz and Hankel matrices”, SIAM Journal on Matrix Analysis and Applications, 24:3 (2003), 728  crossref  mathscinet  isi  scopus  scopus
    3. Kh. D. Ikramov, V. N. Chugunov, “On normal Hankel matrices”, J. Math. Sci. (N. Y.), 150:2 (2008), 1951–1960  mathnet  crossref  mathscinet
    4. Kh. D. Ikramov, V. N. Chugunov, “On Normal Hankel Matrices of Low Orders”, Math. Notes, 84:2 (2008), 197–206  mathnet  crossref  crossref  mathscinet  isi
    5. Chugunov, VN, “A contribution to the normal Hankel problem”, Linear Algebra and Its Applications, 430:8–9 (2009), 2094  crossref  mathscinet  zmath  isi  scopus  scopus
    6. V. N. Chugunov, “On particular solutions of the normal $T+H$-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi
    7. Chugunov V.N., Ikramov Kh.D., “A complete solution of the normal Hankel problem”, Linear Algebra Appl, 432:12 (2010), 3210–3230  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. V. N. Chugunov, Kh. D. Ikramov, “Classification of real pairs of commuting Toeplitz and Hankel matrices”, Num. Anal. Appl., 9:4 (2016), 359–368  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:126
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020